A 40-year-old female asked:
Comp 16 weeks of taxol/herceptin .. diangosis with mult pe's recently and about to begin a/c chemo. will this be possible with existing pe's in both lungs?
1 doctor answer • 2 doctors weighed in
General Practice 51 years experience
Yes: You have obviously survived the bilateral pulmonary emboli. You didn't mention being on Coumadin (warfarin) or any blood thinner but you should be if you are not(speak to your doctor). Hopefully, most of the clot on your lungs has dissolved. If you can't be on blood thinners for some reason, you could have a filter placed in your vena cava. Having cancer is a risk factor for having blood clots and pes.
4.9k viewsReviewed >2 years ago
Last updated Jun 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.